Zeros of pairs of quadratic forms

Author: 

Heath-Brown, D

Publication Date: 

June 2018

Journal: 

JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK

Last Updated: 

2019-04-27T18:41:21.73+01:00

Issue: 

739

Volume: 

739

DOI: 

10.1515/crelle-2015-0062

page: 

41-80

abstract: 

© 2015 De Gruyter. We prove the Hasse principle and weak approximation for varieties defined over number fields by the nonsingular intersection of pairs of quadratic forms in eight variables. The argument develops work of Colliot-Thélène, Sansuc and Swinnerton-Dyer, and centres on a purely local problem about forms which split off three hyperbolic planes.

Symplectic id: 

652995

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article